# SDR SWAA2015071441903

- Difficulty date: July 10, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 60,969 hours, 36,349 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 6973714
- Condition: Broken
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMER.  CABIN ALT WARNING HORN SOUNDED AT FL 340, CABIN ALT REACHED 10,000' NO LIGHTS OR INDICATIONS FROM ANY SYSTEMS ILLUMINATED.  FOUND BROKEN DUCT IN AIR DISTRIBUTION BAY IN AFT FWD CARGO COMPARTMENT RT SIDE.  R & R DUCT IAW AMM.
